# SDR AALA982032

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 4
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY FLOOR PATH LIGHT INOPERATIVE FROM OVERWING EXIT ROWS TO PASSENGER SEAT ROW 4.  REPAIRED BROKEN EMERGENCY FLOOR LIGHT WIRE AT SEAT ROW 4.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
